# SDR ASOA2013071908742

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 CORRODED BEYOND LIMITS.   REMOVED AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11-000-802, & 53-01-11-400-802.
